# SDR 2005F00031

- Difficulty date: December 15, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MYR - FLT 1581 - F/A REPORTED LIGHT TO MODERATE SMOKE IN FORWARD CABIN.  INSPECTED ALL BALLASTS AND LIGHTING AND GALLEY EQUIPMENT, INSPECTED WIRING AND C/'B'S IN FORWARD CABIN, CHECKED E/E FORWARD ACCY COMPT NO EVIDENCE OF OVERHEAT, SMOKE OR FIRE FOUND, RUN A/C PACKS WITH ENGINES AND APU NO SMOKE, COULDN'T DUPLICATE.  REMOVED SOCKS AND FOUND EVIDENCE OF SMOKE AND LIGHT OILY ODOR ON THE RIGHT SOCK, REMOVED AND REPLACED BOTH SOCKS.  (M)
